I used minoxidil for about 1 week because of hairline receding. Then, I got hair loss, which might be just a "shedding" process. Thus, I stopped using Minoxidil since then. However, not only my hair is still shedding but I'm also getting eyebrows loss after stop using Minoxidil. Before this, I've never had any problem with my thick eyebrows. Is it possible that I got eyebrows hair loss from using Minoxidil? Should I start using Minoxidil again or use something else (like laser treatment)?
Eyebrows Loss from Minoxidil?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Eyebrow loss after using Minoxidil
It is not likely that your eyebrow hair loss is due to use of or even the discontinuation of minoxidil. Something else may be going on here. It would be to your benefit to visit a local dermatologist with an special interest in hair pathology to make sure you are not dealing with an autoimmune and/or a medical condition (such as thyroid dysfunction) which is affecting both scalp and eyebrow hair. Once you have been diagnosed, you can then look at medical or surgical hair restoration options. Best of luck to you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.